# SDR CA030404002

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 5,414 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS464P427
- Condition: Sheared
- Location: Nlg Drag Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CENTER NOSE GEAR DRAG LINK BOLT FOUND SHEARED BUT STILL IN PLACE DURING 100 HR. INSPECTION.
